# SDR P5CA9801174

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S1356B37
- Condition: Discharged
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT CREW DOOR EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM 33-51-00, OPS CHECK OK.
